David A Posted February 28, 2004 Share Posted February 28, 2004 Hi Friends, I went to get chemo yesterday(gemzar), and the oncologist and I decided to stop treatment with it because of all the side effects I've been having, this last week has been one of the most diffucult, just generally run down, then my calves, ankles and feet have swelled up huge, have actually put on like 10 lbs in weight in the last week and a half, I'm hoping it is all fluids. So as soon as my pharmacy gets Iressa in I start that, which is supposed to be monday 3/01, I'm hoping I have as good of results as some of the others on the board have had. If anyone has any tips for me on iressa please share them with me. praying for us all. David A Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.